• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
LAS

Lamictal AND Lithium together?

3 posts in this topic

Posted · Report post  

Has anyone tried Lamictal AND Lithium together for depression?  My Pdoc is out of town for the next two weeks, when I saw him last he gave me buspar to boost my Lamictal, then a script for Lithium if the Buspar hadn't helped by 9/30, to quit taking the Buspar and start the Lithium.  Has anyone ever heard of this?  Don't you have to have blood tests with the Lithium?  How is this combination supposed to help?? :hearts:

Share this post


Link to post
Share on other sites

Posted · Report post  

Las,

I had written a reply before but i think it got lost when the new board stuff was going on.

I do take Lithium and Lamictal together.

So far, it is fine.

Lamictal helps with my depression as I cannot take SSRI'S.

I don't take a big dose because my hair tends to fall out ( with ALL anti-seizure meds) but..it seems to help me to not fall into that deep dark place.

Share this post


Link to post
Share on other sites

Posted · Report post  

I'm on both meds and they seem to do well together, although I am also on lots of other meds. You do need the Lithium levels done though which is a pain. I have had some mood troubles and anxiety problems but doc didn't mention that it could be from the Lithium and Lamictal blend.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0